Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

My child is suffering from stomach pain

My sons 4.5 yrs old is suffering from stomach pain for past 3 weeks. He complains of pain in belly button. The pain is not continous and occurs for 10 mins. When there is pain he sometimes has headache, heart burn and fever. He is advised gelusil and Junior lanzol tablets. He does not take chocolates or any snack. His diet is morning idly, afternoon rice with cabage or greens and night milk rice. He has been dewormed and still the pain has not reduced. Please advice
Asked On : Wed, 9 Dec 2009
Answers:  1 Views:  778
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Your son might need examination and more investigations including ultrasound and x-ray studies from apeditric surgeon. Sometimes the problems in stomach come with these kinds of symptoms. Before things going bad, meet the above mentioned doctor and rule out or confirm the problem and get the proper treatment for your son.

Answered: Wed, 9 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor